# SDR QXEA200301585

- Difficulty date: December 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 5,508 hours, 6,257 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2331 FLAP POWER CAUTION LIGHT ILLUMINATED WITH FLAP HANDLE SELECTED TO 15 DEGREES AND FLAPS INDICATING 10 DEGREES.  CIRCUIT BREAKER RESET PER CHECKLIST AND CAUTION LIGHT EXTINGUISHED.  RESET IAW SL-DH8-401-SL-31-01R13.  GROUND RAN AIRCRAFT TO CHECK FLAPS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
